# SDR DHL2000724002

- Difficulty date: July 28, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AFTER BEING CLEARED FOR T/O (A) KIAH, AIRCRAFT WAS TAXIED INTO POSITION AND POWER ADVANCED FOR T/O, NO EPR INDICATION ON NR 2 ENGINE.  TAKEOFF WAS REJECTED BELOW 5 KTS.  THIS WAS TRANSFERRED TO DMI LOG ON MEL 77-1 REF CNTL NR 1758.
